# SDR UPS00433403

- Difficulty date: July 6, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 91,662 hours, 23,619 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, LEFT FRAME STATION 1265 AND WEB APPROX 24 INCHES ABOVE FLOORLINE ARE CRACKED.  REPAIRED FRAME AND WEB IAW B747-5310-12070-E.
